# SDR DALA1011136301

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2080-2100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON FUSELAGE SKIN AT RT AFT WASTE VACUUM EXHAUST BS 2080- BS 2100. REPAIRED IAW SRM 51-10-02 AND DWG 65B04153.
